MathSciNet Relay Station
MathSciNet bibliographic data
MR354723 (50 #7200) 15A09
Shinozaki, Nobuo; Sibuya, Masaaki The reverse order law $(AB)\sp{-}=B\sp{-}A\sp{-}$. Linear Algebra and Appl. 9 (1974), 29–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement